| Model Number |
37712 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Malposition of Device (2616); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Section d references the main component of the system.Other medical products in use during the event include: brand name lead; product id: neu_unknown_lead (serial: unknown); product type: 0200-lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a patient (pt) who was implanted with an implantable neurostimulator (ins).The reason for call was patient stated that the implant has not been active since 2020- 2021.Patient service specialist reviewed mri guidelines with patient.Pt needed an mri.Agent reviewed mri compatibility.The patient was redirected to their healthcare provider to further address the issue.Pt noted they had their leads been pulled out due to over activity by the patient.
Additional Manufacturer Narrative
Continuation of d10: product id neu_unknown_lead lot# serial# unknown implanted: explanted: product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received from the patient (pt).They reported that the device was installed in their left buttocks.Pt reported the battery died on its own and the issue has not been resolved.
Additional Manufacturer Narrative
Concomitant medical products: product id neu_unknown_lead lot# / serial# unknown, product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.